Discussions that mention phenytoin

Epilepsy board


[FONT="Comic Sans MS"][SIZE="3"] I started to take Amoxicillin for a minor tooth infection seven days ago. Not long afterwards, I started to feel more depressed than usual, have panic attacks, and maybe an "aura" or two a day. I still can't tell the difference between the auras and panic attacks sometimes. It's just a very uncomfortable feeling head to toe. None of my other meds changed. I take Phenytoin for GM's (none since Nov. '06), Diovan for BP, and Lorazepam for the auras and panic attacks as needed. I take it one more time a day, and it doesn't help as well as it usually does.
Could this be the Amoxicillin, or something else. My stress level has increased in the past week too... not sure why.
The weather has been extra hot lately too... hovering in the high 90's to 100.

Anybody else have problems like this? If so, what helped?
[/FONT]